A1 Journal article (refereed)
Invariants secondaires de fibrés plats (1987)


Pekonen, O. (1987). Invariants secondaires de fibrés plats. Comptes Rendus de l'Académie des Sciences de Paris, 304, 13-14.


JYU authors or editors


Publication details

All authors or editors: Pekonen, Osmo

Journal or series: Comptes Rendus de l'Académie des Sciences de Paris

Publication year: 1987

Volume: 304

Pages range: 13-14

Publication country: France

Publication language: French

Open Access: Publication channel is not openly available


Keywords: algebraic topology

Free keywords: K-teoria; karakteristiset luokat

Fields of science:


Contributing organizations

JYU units:


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-18-10 at 22:45